MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Vascular Dissection (3160); No Code Available (3191)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that vessel dissection occurred.The target lesion was located in the moderately tortuous and non calcified right coronary artery.A 2.50 x 12 synergy drug-eluting stent was selected for use but failed to advanced into the lesion.A vessel dissection was noted during procedure.No further patient complications were reported.
 
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that vessel dissection occurred.The target lesion was located in the moderately tortuous and non calcified right coronary artery.A 2.50 x 12 synergy drug-eluting stent was selected for use but failed to advanced into the lesion.A vessel dissection was noted during procedure.No further patient complications were reported.It was further reported that after the device was advanced into the patient, a non-flow limiting dissection.The physician placed a new stent to treat the event.However, the patient was sent to an outline facility for surgery as the dissection started to progressed up into the aorta.After that, the patient's status was good.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8412759
Report Number2134265-2019-02267
Device Sequence Number303341
Product Code NIQ
UDI-Device Identifier08714729840039
UDI-Public08714729840039
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number10601
Device Catalogue Number10601
Device Lot Number22760261
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient Weight69